MAUDE Adverse Event Report: INSET¿; INSET I 60/6 PINK

INSET¿; INSET I 60/6 PINK
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported bent cannula issues twice due to which the patient experienced high blood glucose level, which was self-treated with correction boluses and by changing sites.Since the correction boluses did not bring the blood sugar level down, the patient went to the emergency room with high blood glucose level between 500 mg/dl and 600 mg/dl.Furthermore, the patient had large ketones with its level identified as dangerous/life threatening by a healthcare professional.Highest blood glucose level reported was in 600s mg/dl.The patient was given insulin via intravenous route and glucose.The patient stayed there for a few hours and was stable when the patient left the emergency room.Subsequently, the patient was hospitalized where the patient received insulin via intravenous route and glucose, which resolved the issue.The infusion set had been in use for 48 hours.There was no permanent damage to the patient.The patient was released from the hospital after two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 PINK
MDR Report Key8539119
Report Number3003442380-2019-01359
Device Sequence Number2431778
Product Code FPA
UDI-Device Identifier05705244006935
UDI-Public05705244006935
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2016
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1